# SDR SWAA2018041621191

- Difficulty date: April 4, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 149A8103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT ON TOP OF FRAME CORNER ATTACH FITTING CRACKED AT BS 947, LBL 11.  R&R FITTING IAW SRM AND DWG.
